Forum

Finding it hard to inject

Hello everyone, I have been on Avonex for about 3 years. The first two years I used the green needle but have now switched to the autoinject pen which is a lot easier in comparison- it’s a tiny needle and you can’t see it going in. My side effects aren’t that bad but I’m still finding it hard to inject myself. I keep putting it off every week and just feel like I can’t face it- been off my DMDs for about 2 months. My nurse said this is normal after a few years. I know I need to man up- I plan to do it every night and just put it off

Has anyone else had this or does anyone have any tips?

Hi

I know just where you are coming from. I’ve been on Rebif for about a year now which is 3 times a week. I am finding it difficult at the moment, especially as I seem to be getting gradually worse.

Perhaps you could ask someone to do the injection for you. That way it’s more difficult to back out.

Good luck.

i’m 6 years on copaxone and i have started missing my jabs.

i really don’t think it makes a big difference if i miss one a week but when my supplier rings to ask if this week is good for a delivery, i say that i have enough left and they question if i’m still doing daily injections.

ooer i feel guilty as heck!

Hi Shuffler, thanks for reply feel better to know I’m not the only one going through this.

I know what you mean and also feel like things are getting gradualy worse- I haven’t had a major relapse since I started them but feel worse in ways (fatigue, vision esp) Think maybe I’m a bit depressed too so that probably doesn’t help with eeping it up. I didn’t want to rely on another person doing my injection but I suppose it’s better than not doing it all.

Hope you find it easier soon, Ruby Slippers.

Hi PigPen, thanks for reply. Yes I feel guilty too! My nurse said same as you- no big difference big you miss a week here and there- but I’ve been off them for about 2-3 months without telling anyone… and yes the fridge was filling up…

Relying on someone else doesn’t have to be a long term solution. Just until you get back in to it may be or are feeling a bit better about everything.

Good luck